# SDR IPXA10560562

- Difficulty date: May 21, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR SUPPORT HAS CORROSION ON UPPER SURFACE BS 900, LBL 5-20, WL 208.  R & R PLATE IAW SRM 51-40-02.
